Oscillation Theorems for Fractional Order Neutral Differential Equations

Journal Title: Journal of Applied Computer Science & Mathematics - Year 2016, Vol 10, Issue 22

Abstract

The purpose of this paper is to study the oscillation of the fractional order neutral differential equation 𝑫𝒕 𝜢[𝒓(𝒕)[𝑫𝒕 𝜢(𝒙(𝒕) + 𝒑(𝒕)𝒙(𝝉(𝒕)))]𝜸] + 𝒒(𝒕)π’™πœΈ(𝝈(𝒕)) = 𝟎, where 𝑫𝒕 𝜢(β‹…) is a modified Riemann-Liouville derivative. The obtained results are based on the new comparison theorems, which enable us to reduce the oscillatory problem of 𝟐𝜢-order fractional differential equation to the oscillation of the first order equation. The results are easily verified

Authors and Affiliations

V. GANESAN, KUMAR M. SATHISH

Keywords

Related Articles

Data mining techniques for e-learning

Data Mining (DM), sometimes called Knowledge Discovery in Databases (KDD), is a powerful new technology with great potential to help companies focus on the most important information in the data they have collected via t...

Application Of Mathematical Methods For Condition Monitoring Of Oil And Gas Facilities

irections for numerical realization of two-dimensional models in different frames account for environmental heterogeneity of matter distribution have been presented. The schemes allow to measure concentration of substanc...

Dynamic Lyapunov Indicator (DLI): A Perfect indicator for Evolutionary System

Recently proposed indicators along with their abilities for identification of chaotic motion have been described. These are Fast Lyapunov Exponents (FLI), Smaller Alignment Indices (SALI) and Dynamic Lyapunov Indicator (...

Development of Student Information Management System based on Cloud Computing Platform

The management and provision of information about the educational process is an essential part of effective management of the educational process in the institutes of higher education. In this paper the requirements of a...

Removal of Baseline Wander Noise from Electrocardiogram (ECG) using Fifth-order Spline Interpolation

Abstract–Baseline wandering can mask some important features of the Electrocardiogram (ECG) signal hence it is desirable to remove this noise for proper analysis and display of the ECG signal. This paper presents the imp...

Download PDF file
  • EP ID EP446594
  • DOI 10.4316/JACSM.201602007
  • Views 376
  • Downloads 0

How To Cite

V. GANESAN, KUMAR M. SATHISH (2016). Oscillation Theorems for Fractional Order Neutral Differential Equations. Journal of Applied Computer Science & Mathematics, 10(22), 46-51. https://europub.co.uk/articles/-A-446594